# SDR UIEA2021042500990

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,816 hours, 22,043 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Part serial: 32234
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON FLT LEG ILN-ONT. SAT-59, FL 360. START UN-SUCCESSFUL ON 3 START ATTEMPTS.( APU BITE SHOWS "A/C START CIRCUIT" FAULT FOR PREVIOUS 3 ATTEMPTS. FIM 49-11 FAULT TREE 962, FOUND SUSPECT TERMINALS AT APU START MOTOR AT BLOCK 20.   REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01, TEST OK.
